# SDR SWIA201025210

- Difficulty date: November 21, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 22,133 hours, 18,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 EMERGENCY POD LIGHT INOPERATIVE.  (FLT 6274)  RELAMPED EMERGENCY LIGHT.
